Article citationsMore >>

Anuradha N1 and Baby Chacko2, On Minimal Regular Open Sets and Maps in Topological Spaces, Journal of Computer and Mathematical Sciences, Vol.6(4), April 2015. Pp. 182-192.

has been cited by the following article:

Article

Transitivity and Minimality of Sets

1Institute of Training and Educational Development, Sulaimani


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 5, 149-151
DOI: 10.12691/tjant-6-5-5
Copyright © 2018 Science and Education Publishing

Cite this paper:
Dana Mawlood Mohammed. Transitivity and Minimality of Sets. Turkish Journal of Analysis and Number Theory. 2018; 6(5):149-151. doi: 10.12691/tjant-6-5-5.

Correspondence to: Dana  Mawlood Mohammed, Institute of Training and Educational Development, Sulaimani. Email: Danamath82@gmail.com

Abstract

In this paper, we have study some concepts of minimal open, closed sets and minimal functions. Further, we have shown that these properties preserved under conjugate maps.

Keywords